# SDR SWIA2024060600005

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 38,244 hours, 39,074 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: UNKNOWN
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF WHILE MOVING LEVER INTO UP POSITION. PERFORMED QRH MESSAGE CLEARED AFTER PERFORMING MANUAL EXTENSION. (FLIGHT 4645 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28342242 WITH THE FOLLOWING CORRECTIVE ACTION: "REF. CP 28342495 FOR SERVICING OF THE NLG SHOCK STRUT WITH OIL AND NITROGEN.  OPS CHECK GOOD AT THIS TIME."
